# SDR AALA201804069022

- Difficulty date: March 10, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112751202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON FR 16 AT OPEN FASTENER HOLE C BUSHING LOCATED AT LEVEL DOOR STOP FITTING 7 ON THE UPPER FUSELAGE. REPAIR ON FR 16 AT LEVEL DOOR STOP FITTING 7 ON HOLE "C" BUSHING PER EA 278485.
